Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Using Paxidep CR for cervical spondylitis, vertigo. Triglycerides high. Is it due to Paxidep? How to reduce?

Sir/ madam I have been using Paxidep CR 12.5 ( Paroxetine ) since 2 months for Survical Spondilitis and vertigo . In my blood reports Triglycerides level is high (187mg/dl). Is there any connection between paroxetine and increased levels of triglycerides. And how can I reduce triglycerides? - Anita Yadav Age/Sex - 43/F India
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012
Hello Anita,

Thanks for posting on HCM,
According to the manufacturers of Paxidep CR there is no relation between increased levels of triglycerides and paroxetine. Other side effects are common.
You are having an above normal triglycerides level and below high risk level. The cause of your slightly elevated triglyceride could be due to other problems like diet and metabolic disorder.
At this stage, you will require lifestyle change and eat food with low cholesterol/fat. Medications are not necessary now to lower the TGH.

Hope this was helpful
Answered: Wed, 20 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor